# SDR ASAA2016081817763

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 3,785 hours, 1,264 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 1416222105984
- Condition: Failed
- Location: Apu
- Part time: 304 hours, 651 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU OIL AT CDU INDICATES LOW.  ACFT GROUNDED.  VERIFIED OIL LEVEL AT APU FULL, PERFORMED FIM 49-90, TASK 804.  FOUND MESSAGE NR 49-91227.  R & R OIL QTY SENSOR, REF AMM 49-94-11.  NO FURTHER FAULTS OR DEFECTS NOTED, OPS CHECK NORMAL.
